# SDR USAA2011120100007

- Difficulty date: November 26, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 35,999 hours, 14,454 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHEMICAL ODOR COMING FROM FORWARD NR 2 OVEN.  FOUND SMELL COMING FROM SPILLED LIQUID IN FORWARD GALLEY OVEN.  CATERING REMOVED AND REPLACED OVEN RACKS.  PROBLEM CLEARED.
